# SDR SWIA2020091652511

- Difficulty date: August 2, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT APPROX FS 333 BETWEEN STGR 0 AND STGR 3L IS CRACKED AT A TOOLING HOLE, FLAGGED.  C-CHECK RO 9/12/2020.  REMOVED AND RELPLACED THE FUSELAGE FRAME AT FS 333.00 BETWEEN STGR 0 AND STGR 3L WITH NEW PART AND HARDWARE, REF BOMBARDIER DRAWING CRJ200 SRM.  COMPLIED WITH ST OPS AND LEAK CHECKS GOOD.
